# SDR UPS99830228

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 220, BETWEEN LONGERON 11R AND 12R, THE SHEAR TIE IS CRACKED.  CUT OUT DAMAGED LEG, AND REPAIRED THE SHEAR TIE IAW SRM 53-2-0 FIG 2B.
